# SDR ASAA1058702

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 10,431 hours, 3,327 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PUSHBACK "FMC DISAGREE" IN SCRATCH PAD.  QRH FOLLOWED.  PROBLEM RESOLVED.  CHECKED HISTORY IN LAST 30 DAYS, NO HISTORY FOUND.
